# SDR AALA20170803008

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 7,660 hours, 2,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 CYLINDER-DOOR DAMPER PRESSURE IS BELOW LIMITS. SERVICED CYLINDER-DOOR DAMPER TO SERVICEABLE LIMITS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
